I have tested HIV negative 4 months after my last exposure, and Dr. HHH and everyone else says it is conclusive. But I can't stop thinking about the rash I got right during the time frame for ars symptoms. I have had acne since I was 13, now I am 22. I use a lot of various things on my face, and I am not sure if it weakened my epidermis which is why I got this rash.
Anyways, I am not sure who touched my face or what I put on it, but let me tell you about the rash. It started as very very small blisters on my left cheek, and when I shaved my face, it popped the blisters. Afterwards, I put Hydrocortisone on my face, and it made it worse. My left cheek began to swell, and it felt hot. A few days later, the rash appeared on my right cheek, but there were no blisters, it just appeared as a single red irritated spot. A few days later, the rash showed up on my forehead, and it became really red, especially the side of my forehead, where the skin is very thin, it seemed there was a bit of swelling. In the meanwhile, the rash moved down from my face to the neck, with a rash all around my neck starting from under my ears. Also, my earlobes and eyelids also had the rash, and it was a bit itchy. The rash resolved in about 2 weeks, but the skin on my left cheek became darkened, and thick, and it took a lot of scrubbing with exfoliants to remove the thick skin.
Does this sound like the rash associated with acute HIV infection, or allergic contact dermatitis? Please doc, help me.
This sounds like atopic dermatitis, or eczema, which acts exactly as you describe. it sounds nothing like HIV-related rashes. So you should do two things: 1)see a skin doctor who will tell you for sure what you have and treat it; and 2) forget about HIV and figure out why you're so worried about it even after you've proved that you don't have it. If you need to change your sexual practices or obtain counseling, you ought to look into these.
Also Doc, I am wondering why it only affected me where my skin seemed to be the thinnest, such as the eyelids, earlobes, side of forehead, and my left cheek, which has been very dry and irritated from all the acne medication i put on. Also, this rash happened when the weather was changing into winder mode, because I live in Switzerland.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.